# SDR 2017FA0000267

- Difficulty date: June 30, 2017
- Submitted: July 1, 2017
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 8,610 hours, 5,680 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 69224261516
- Condition: Corroded
- Location: Lt Wing
- Part time: 8,610 hours, 5,680 cycles
- Component: Wing Assy, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORROSION ON CENTER SPAR WEBS NEAR WS 39.90.  REF CESSNA ENGINEERING REPORT S-680-0081/RD REV A AND FAA 8100-9 DATED 3-20-2017.  WORK RECORD ON FILE AT THIS FACILITY UNDER WORK ORDER 48500.
